# SDR DHL200072627C

- Difficulty date: April 8, 2000
- Submitted: May 4, 2000
- Operation: Air carrier
- Aircraft: N726DH
- Make and model: Boeing 727228
- Aircraft serial: 20409
- System (JASC): 5755 · Spoilers
- Part: Bracket
- Condition: Cracked
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JUST BELOW NR 10 SPOILER BRACKET CRACKED AT ATTCH TO SPAR AREA WS.200.0.  REMOVED AND REPLACED SPOILER BRACKET ON NR 10 SPOILER TO SPAR AREA PER SRM 51-30-2.  ALODINED AND PRIMED PER SRM 51-10-2.
